The size effect in the administration costs of charities

Kähler, Jürgen and Sargeant, A. (2002) The size effect in the administration costs of charities. European Accounting Review, 11 (2). 215 - 243. ISSN 0963-8180

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1080/0963818022000006870


Item Type:Article
Uncontrolled Keywords:charity, administration cost
Faculty/Department:Faculty of Business and Law > Department of Business Management
ID Code:6418
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:12
Last Modified:12 Aug 2013 07:59

Request a change to this item

Copyright 2013 © UWE better together